# SDR SIMA200633107

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 9,588 hours, 7,255 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059534
- Part serial: GRTA6817
- Condition: Sheared
- Location: Rt Engine
- Part time: 4,577 hours, 3,291 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NO ROTATION BY EITHER APU OR CROSS BLEED.  REMOVED AND REPLACED NUMBER 2 STARTER IAW CRJ AMM 80-11-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
